Alert archive / Texas / Small Craft Advisories in 2023
Small Craft Advisory 21, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Feb 15, 2023, 3:39 AM CST. It took effect at Feb 15, 2023, 3:00 PM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2023, 3:39 AM CST (09:39 UTC)
- In effect from
- Feb 15, 2023, 3:00 PM CST
- Expired
- Feb 15, 2023, 10:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
470 WHUS74 KCRP 150939 AAC MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Corpus Christi TX 339 AM CST Wed Feb 15 2023 GMZ231-232-250-151745- /O.CON.KCRP.MF.Y.0012.000000T0000Z-230215T1600Z/ /O.NEW.KCRP.SC.Y.0021.230215T2100Z-230216T0000Z/ Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays- Coastal waters from Baffin Bay to Port Aransas out 20 NM- 339 AM CST Wed Feb 15 2023 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM CST THIS EVENING... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to one mile or less. For the Small Craft Advisory, south winds 15 to 20 knots with gusts up to 30 knots expected. * WHERE...Baffin Bay and Upper Laguna Madre, Corpus Christi and Nueces Bays and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...For the Dense Fog Advisory, until 10 AM CST this morning. For the Small Craft Advisory, from 3 PM this afternoon to 6 PM CST this evening. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ236-237-255-151600- /O.CON.KCRP.MF.Y.0012.000000T0000Z-230215T1600Z/ Copano, Aransas, and Redfish Bays- San Antonio, Mesquite, and Espiritu Santo Bays- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 339 AM CST Wed Feb 15 2023 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...Dense fog will reduce visibility to one mile or less. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 10 AM CST Wednesday. * IMPACTS...Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ270-275-151745- /O.NEW.KCRP.GL.A.0003.230216T1700Z-230217T1800Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 339 AM CST Wed Feb 15 2023 ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... * WHAT...North winds 20 to 30 knots with gusts up to 40 knots and seas 7 to 10 feet possible. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...From Thursday morning through Friday morning. * IMPACTS...Gale force winds and high seas will result in dangerous marine conditions which could result in capsized or damaged vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ 87
3 follow-up statements
087 WHUS74 KCRP 152004 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 204 PM CST Wed Feb 15 2023 GMZ250-160415- /O.EXT.KCRP.SC.Y.0021.230215T2100Z-230216T0400Z/ /O.NEW.KCRP.GL.W.0004.230216T1700Z-230217T1800Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- 204 PM CST Wed Feb 15 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 11 AM THURSDAY TO NOON CST FRIDAY... * WHAT...For the Gale Warning, north winds 20 to 30 knots with gusts up to 40 knots and seas 5 to 8 feet expected. For the Small Craft Advisory, south winds 15 to 20 knots with gusts up to 30 knots expected. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...For the Gale Warning, from 11 AM Thursday to noon CST Friday. For the Small Craft Advisory, until 10 PM CST this evening. * IMPACTS...Gale force winds and high seas will result in dangerous marine conditions which could result in capsized or damaged vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ GMZ255-160415- /O.NEW.KCRP.GL.W.0004.230216T1700Z-230217T1800Z/ Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 204 PM CST Wed Feb 15 2023 ...GALE WARNING IN EFFECT FROM 11 AM THURSDAY TO NOON CST FRIDAY... * WHAT...North winds 25 to 35 knots with gusts up to 40 knots and seas 5 to 7 feet expected. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM. * WHEN...From 11 AM Thursday to noon CST Friday. * IMPACTS...Gale force winds and high seas will result in dangerous marine conditions which could result in capsized or damaged vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ GMZ231-232-160400- /O.EXT.KCRP.SC.Y.0021.230215T2100Z-230216T0400Z/ Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays- 204 PM CST Wed Feb 15 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to one mile or less. For the Small Craft Advisory, south winds 15 to 20 knots with gusts up to 30 knots expected. * WHERE...Baffin Bay and Upper Laguna Madre, Corpus Christi and Nueces Bays and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until 10 PM CST this evening. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ270-275-160415- /O.CON.KCRP.GL.A.0003.230216T1700Z-230217T1800Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 204 PM CST Wed Feb 15 2023 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... * WHAT...North winds 20 to 30 knots with gusts up to 40 knots and seas 7 to 10 feet possible. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...From Thursday morning through Friday morning. * IMPACTS...Gale force winds and high seas will result in dangerous marine conditions which could result in capsized or damaged vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
250 WHUS74 KCRP 152013 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 213 PM CST Wed Feb 15 2023 GMZ250-160415- /O.CON.KCRP.SC.Y.0021.230215T2100Z-230216T0400Z/ /O.CAN.KCRP.GL.W.0004.230216T1700Z-230217T1800Z/ /O.NEW.KCRP.GL.A.0004.230216T1700Z-230217T1800Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- 213 PM CST Wed Feb 15 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... * WHAT...For the Small Craft Advisory, south winds 15 to 20 knots with gusts up to 30 knots expected. For the Gale Watch, north winds 20 to 30 knots with gusts up to 40 knots and seas 5 to 8 feet possible. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...For the Small Craft Advisory, until 10 PM CST this evening. For the Gale Watch, from Thursday morning through Friday morning. * IMPACTS...Gale force winds and high seas will result in dangerous marine conditions which could result in capsized or damaged vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ GMZ255-160415- /O.CAN.KCRP.GL.W.0004.230216T1700Z-230217T1800Z/ /O.NEW.KCRP.GL.A.0004.230216T1700Z-230217T1800Z/ Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 213 PM CST Wed Feb 15 2023 ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... * WHAT...North winds 25 to 35 knots with gusts up to 40 knots and seas 5 to 7 feet possible. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM. * WHEN...From Thursday morning through Friday morning. * IMPACTS...Gale force winds and high seas will result in dangerous marine conditions which could result in capsized or damaged vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ GMZ270-275-160415- /O.UPG.KCRP.GL.A.0003.230216T1700Z-230217T1800Z/ /O.NEW.KCRP.GL.W.0005.230216T1700Z-230217T1800Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 213 PM CST Wed Feb 15 2023 ...GALE WARNING IN EFFECT FROM 11 AM THURSDAY TO NOON CST FRIDAY... * WHAT...North winds 25 to 35 knots with gusts up to 40 knots and seas 7 to 11 feet expected. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...From 11 AM Thursday to noon CST Friday. * IMPACTS...Gale force winds and high seas will result in dangerous marine conditions which could result in capsized or damaged vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ GMZ231-232-160400- /O.CON.KCRP.SC.Y.0021.230215T2100Z-230216T0400Z/ Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays- 213 PM CST Wed Feb 15 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * WHAT...South winds 15 to 20 knots with gusts up to 30 knots expected. * WHERE...Baffin Bay and Upper Laguna Madre and Corpus Christi and Nueces Bays. * WHEN...Until 10 PM CST this evening. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
689 WHUS74 KCRP 160400 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 1000 PM CST Wed Feb 15 2023 GMZ250-161200- /O.EXP.KCRP.SC.Y.0021.000000T0000Z-230216T0400Z/ /O.CON.KCRP.GL.A.0004.230216T1700Z-230217T1800Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- 1000 PM CST Wed Feb 15 2023 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CST THIS EVENING... * WHAT...North winds 20 to 30 knots with gusts up to 40 knots and seas 5 to 8 feet possible. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...From Thursday morning through Friday morning. * IMPACTS...Gale force winds and high seas will result in dangerous marine conditions which could result in capsized or damaged vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ GMZ231-232-160500- /O.EXP.KCRP.SC.Y.0021.000000T0000Z-230216T0400Z/ Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays- 1000 PM CST Wed Feb 15 2023 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CST THIS EVENING... Currently winds are borderline Small Craft Advisory and are trending down. Will quickly pick back up tomorrow morning with gusts to Gale. $$ GMZ270-275-161200- /O.CON.KCRP.GL.W.0005.230216T1700Z-230217T1800Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1000 PM CST Wed Feb 15 2023 ...GALE WARNING REMAINS IN EFFECT FROM 11 AM THURSDAY TO NOON CST FRIDAY... * WHAT...North winds 25 to 35 knots with gusts up to 40 knots and seas 7 to 11 feet expected. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...From 11 AM Thursday to noon CST Friday. * IMPACTS...Gale force winds and high seas will result in dangerous marine conditions which could result in capsized or damaged vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ GMZ255-161200- /O.CON.KCRP.GL.A.0004.230216T1700Z-230217T1800Z/ Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 1000 PM CST Wed Feb 15 2023 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... * WHAT...North winds 25 to 35 knots with gusts up to 40 knots and seas 5 to 7 feet possible. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM. * WHEN...From Thursday morning through Friday morning. * IMPACTS...Gale force winds and high seas will result in dangerous marine conditions which could result in capsized or damaged vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ BF
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 15, 12:39 AM CST, 3 hours earlier.
Area forecast discussion, Feb 15, 12:39 AM CST, 3 hours before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
1239 AM CST Wed Feb 15 2023
...New UPDATE...
.UPDATE...
Issued at 1225 AM CST Wed Feb 15 2023
Extended the Small Craft Advisory until 09z Wednesday, based on
recent trends in sea heights. Issued a Marine Dense Fog Advisory
based on recent trends in surface observations along the coast,
and the expectation that a mixture of both advection fog (surface
dew points exceeding SST values over the bays/nearshore coastal
waters and weak onshore flow) and radiation fog (vicinity LAPS
soundings indicating near saturated surface conditions and very
dry immediately aloft), and SREF visibility probabilities.
&&
.SHORT TERM...
(Tonight through Wednesday night)
Issued at 145 PM CST Tue Feb 14 2023
Key Messages:
- Breezy to windy conditions are possible Wednesday and Wednesday
night. A Wind Advisory may be needed.
- Elevated fire weather conditions are possible late Wednesday
night across the Rio Grande Plains
- Small Craft Advisory likely Wednesday and Wednesday night.
Much drier conditions are expected tonight behind today's cold
front. Fortunately, winds will weaken as the dry air moves into
the area, limiting our fire weather concerns. This said, it
remains a good idea to always be cautious if you decide to burn
outside tonight or Wednesday.
Winds will return to onshore flow late tonight, streaming more
moisture back into the area. This moisture return is expected to
lead to the development of some patchy morning fog for locations
east of 281. Winds will increase once again on Wednesday as a
30-40 knot LLJ moves just across the northern portions of the
area and another cold front approaches South Texas. A Wind
Advisory may be needed Wednesday night as the front approaches.
Temperatures will be warm through Wednesday night, with lows in
the 50s and highs nearing 90 in some locations.
&&
.LONG TERM...
(Thursday through next Monday)
Issued at 145 PM CST Tue Feb 14 2023
Key Messages:
- Colder, drier and windy behind a strong cold front Thursday.
- Elevated to Critical Fire Weather conditions possible Thursday.
- Gusts to gale force possible across the offshore waters Thursday
through Friday morning.
Thursday is setting to be colder and windy behind a strong cold
front with drier conditions filtering into S TX from northwest to
southeast.
The combination of the expected dry and windy conditions may lead to
Elevated to Critical Fire Weather conditions Thursday behind the
front. Although the fuel dryness forecast for most of S TX indicates
moisture to be at or above normal (dry across La Salle Co.), can not
rule out Red Flag conditions, especially if the strongest winds
coincide with the lowest RH values. It depends on how quickly the
dry air moves into the area before the winds begin to die down.
Coldest temps are expected Thursday night and Friday night when lows
will be in the mid 30s to low 40s each night. Could see Wind Chills
in the mid 20s Thursday night into Friday morning across the
northern Coastal Bend and Brush Country. Temps begin to warm
Saturday with onshore flow returning, but should still remain below
normal. By Sunday, temps will be above normal along with a weak to
moderate onshore flow and increasing humidity. Winds strengthen and
temps warm Monday through Tuesday with highs approaching 90 across
the west by Tuesday.
&&
.AVIATION...
(06Z TAFS)
Issued at 1019 PM CST Tue Feb 14 2023
Moisture continues to surge into the area on weak southeasterly
flow. MVFR CIGS will develop for most sites along with decreased
VIS for eastern sites. Have VCT dropping to LIFR CIGS, but other
sites only MVFR to IFR for now. It's possible CRP also goes lower.
Conditions improve tomorrow with VFR returning by mid-day. CIGS
begin to lower again at the end of this period.
&&
.MARINE...
Issued at 145 PM CST Tue Feb 14 2023
Patchy fog will be possible late tonight into Wednesday morning.
Light onshore flow will increase Wednesday afternoon and Wednesday
night to 15 to 20 knots as a cold front approaches the area.
Scattered showers will remain possible early Thursday then ending
from west to east as the cold front moves across the waters.
Strong to very strong offshore flow is expected to develop behind
the cold front. A Small Craft Advisory will likely be needed,
possibly a Gale Warning, for Thursday through Friday. Winds will
diminish and shift to onshore flow Saturday and continue Sunday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 81 58 67 40 / 0 10 0 0
Victoria 77 54 63 37 / 10 20 10 0
Laredo 90 56 69 42 / 0 0 0 0
Alice 86 56 66 38 / 0 10 0 0
Rockport 72 55 66 39 / 10 20 10 0
Cotulla 92 55 69 39 / 0 0 0 0
Kingsville 85 59 67 40 / 0 10 0 0
Navy Corpus 72 59 66 44 / 10 20 10 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Dense Fog Advisory until 10 AM CST this morning for GMZ231-232-
236-237-250-255.
Small Craft Advisory until 3 AM CST early this morning for
GMZ270-275.
&&
SHORT TERM...LS
LONG TERM....TE
AVIATION...PH
UPDATE...WCHazardous weather outlook, Feb 14, 3:08 PM CST, 12 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 308 PM CST Tue Feb 14 2023 TXZ229>234-239>247-342>347-442-443-447-152115- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-Jim Wells- Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas- Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces- Coastal San Patricio-Aransas Islands-Coastal Refugio-Coastal Calhoun- Kleberg Islands-Nueces Islands-Calhoun Islands- 308 PM CST Tue Feb 14 2023 This Hazardous Weather Outlook is for south Texas. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Patchy fog late Wednesday night over the Coastal Bend in advance of a cold front. Elevated fire weather conditions are expected Thursday afternoon across most of South Texas. Wind Chills in the mid to upper 20s are anticipated for Thursday Night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ231-232-236-237-250-255-270-275-152115- Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays- Copano, Aransas, and Redfish Bays- San Antonio, Mesquite, and Espiritu Santo Bays- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 308 PM CST Tue Feb 14 2023 This Hazardous Weather Outlook is for Gulf of Mexico. .DAY ONE...This afternoon and tonight. Patchy fog may develop late tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Patchy fog may occur over the bays and nearshore coastal waters late Wednesday night, in advance of a cold front. Strong offshore flow expected Thursday through Friday. Gusts to gale force may occur Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Feb 15, 12:20 AM CST, 3 hours 19 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 1220 AM CST Wed Feb 15 2023 TXZ230>234-240>247-342>347-442-443-447-151500- McMullen-Live Oak-Bee-Goliad-Victoria-Duval-Jim Wells- Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas- Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces- Coastal San Patricio-Aransas Islands-Coastal Refugio- Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands- Including the cities of Calliham, Cross, Loma Alta, Tilden, George West, Three Rivers, Beeville, Skidmore, Pettus, Pawnee, Goliad, Victoria, Bloomington, Freer, Benavides, San Diego, Alice, Orange Grove, Premont, Kingsville, Loyola Beach, Ricardo, Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft, Odem, Rockport, Fulton, Refugio, Woodsboro, Long Mott, Corpus Christi, Flour Bluff, Portland, Ingleside, Bayside, Austwell, Seadrift, Port Lavaca, Port O Connor, and Port Aransas 1220 AM CST Wed Feb 15 2023 ...AREAS OF FOG THIS MORNING... Areas of fog have developed across portions of the Coastal Bend and over the Victoria Crossroads. Expect fog to also develop westward over portions of the Brush Country and Rio Grande Plains. Expect visibilities to fall to generally between 1 to 3 miles. However, expect patchy dense fog with visibilities around 1/4 mile or less at times. Use caution if traveling as visibility may change rapidly within a brief period of time. Use low beam headlights and leave extra distance between your vehicle and the vehicles of other motorists. 87
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 12:04 AM CST | Marine Dense Fog Advisory | CRP | 10 hr | |
| Feb 15, 2:25 AM CST | Dense Fog Advisory | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 7 more | 7 hr |
| Feb 15, 3:39 AM CST | Gale Watch | CRP | 11 hr | |
| Feb 15, 4:06 AM CST | Fire Weather Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 24 hr |
| Feb 15, 2:04 PM CST | Gale Warning | CRP | 9 min | |
| Feb 15, 2:13 PM CST | Gale Watch | CRP | 13 hr | |
| Feb 15, 2:13 PM CST | Gale Warning | CRP | 40 hr |
Nearby
Small Craft Advisories in Texas, 2023Every small craft advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.